| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Vertigo (2134)
| Date of Event |
10/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following a cataract extraction with intraocular lens (iol) implant procedure, the patient experienced constant wavy motion, motion sickness and dizziness.The clinical reason was vertigo and headache.The iol was exchanged in a secondary procedure for monofocal lens.Additional information has been requested and received stated that patient felt sick to her stomach the whole time and she couldn't function at work or at home within a days after surgery.She felt like was on the ocean the whole time with waves.The patient was feeling fantastic with the new monofocal lens.There was no patient harm and the patient issue was resolved.No further information available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).